MAUDE Adverse Event Report: MICROVENTION, INC. LVIS JR 2.5X23; STENT

MICROVENTION, INC. LVIS JR 2.5X23; STENT
Model Number 172020-LVISJ
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombus (2101)
Date of Event 07/03/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot number was provided.A review of the approved device history records indicated the lot met all release criteria.A lot history trending review was performed and there were no similar complaints for this lot number.The stent was implanted in the patient and the remainder of the device was discarded at the user facility; therefore, a product analysis could not be performed.The root cause is unknown.The instructions for use (ifu) identifies vascular occlusion as a potential complication associated with use of the device.
 
Event or Problem Description
It was reported that four (4) coils were successfully implanted in an a2 callosomarginal aneurysm.After implantation of a subsequent stent, the patient developed a clot within the distal portion of the stent, which shut down distal flow in the vessel.Reopro was administered, and the clot resolved.The patient was reported to have woken up with no symptoms, and is doing great.

Brand Name
LVIS JR 2.5X23
Common Device Name
STENT
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise drive
aliso viejo CA 92656
MDR Report Key7737762
Report Number2032493-2018-00150
Device Sequence Number920164
Product Code NJE
UDI-Device Identifier00842429100813
UDI-Public(01)00842429100813(11)171024(17)200930(10)171024531M
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K130005
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Model Number172020-LVISJ
Device Catalogue Number172020-LVISJ
Device Lot Number171024531M
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/03/2018
Initial Report FDA Received Date07/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age35 YR
Patient Weight110